| Model Number |
500400001500 |
| Medical Device Problem Codes |
Application Network Problem (2879); Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es, multiple machines entered recovery mode and could not be fully rebooted.The customer stated that the machines were disconnected from both the ethernet network and power outlets during downtime in the or space.After reconnecting the ethernet and power connections to or1 and or6, the machines displayed a recovery mode error and failed to complete the startup process.Multiple reset attempts were performed by the technicians; however, the machines remained in recovery mode, preventing further troubleshooting and normal operation.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 20-may-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that station became stuck in windows recovery mode after being powered on and unable to connect to the hospital network because the network cable was connected to the incorrect wall port.The field service engineer (fse) accessed the windows recovery environment and selected the option to bypass signature verification, allowing the pending windows update to complete successfully and reconnected the network cable to the correct network port.The system functioned as intended after the field service engineer (fse) resolved the issue.